U.S. doctors online nowAsk doctors free
Keansburg, NJ
A 30-year-old male asked:

Taking metrogel 1% topical cream for a pilodinal cyst. had some tingling in feet, that went away. now have some tingling in my fingers, is this ok? cream is draining the cyst well. i can feel everything, just tingly.

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 59 years experience
Unusual: It is unusual to get systemic side effects from a topical product such as Metrogel. I am uncertain if the tingling is caused by it. Glad that your cyst is improving but make sure that the healing will be complete before you do the victory dance.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 31, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.